# SDR HALA2009082600386

- Difficulty date: August 26, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 26,445 hours, 5,002 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Dented
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD SLAT HAS DENT AND HOLE.  REPAIRED SLAT IAW M105 FILE NR 589036. OK FOR SERVICE.
